# SDR SWAA2022022175318

- Difficulty date: July 11, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 68,220 hours, 39,867 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: R/H Vertical Sta
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB. R/H PANEL #323CR; RETAINER IS CRACKED / R&R VERTICAL STAB. R/H PANEL #323CR; RETAINER REF SRM 51-40-02.
